Tauberian conditions for Cesaro summability of integrals


ÇANAK İ. , Totur U.

APPLIED MATHEMATICS LETTERS, vol.24, no.6, pp.891-896, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2010.12.045
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.891-896

Abstract

In this paper we generalize some classical type Tauberian theorems given for Cesaro summability of integrals. (C) 2010 Elsevier Ltd. All rights reserved.